# SDR 97ZZZM509

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 616.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STATION LEADING EDGE SPAR JUST FORWARD OF NR 2 SLAT ACT ROD HAS CORROSION AT 3 INCHES LONGERON.  MECH REMOVED CORROSION AT WING STATION 616.5 LE SPAR IAW SRM 51-10-6.  REMOVED AT .024 METAL 6 INCHES LONG ORIGINAL THICKNESS .225 MAX OUT ALLOWABLE .012 OUT OF LIMITS IAW SRM 57-10-1.  NO DEFECTS NOTED PER EDDY CURRENT.  FLAP PEENED IAW SRM SOP 20-10-3.  TREATED AND PRIMED IAW SRM 51-10-2 AND MM 51-20-11.
